# SDR ASAA2024042649287

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 38,429 hours, 12,069 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 778233001, FOUND BATTERY PACKS FOR EMERGENCY LIGHTS REQUIRE REPLACEMENT IN: FWD ENTRY (2), MID CABIN (4), AND AFT ENTRY (1). GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACKS, 2 IN FWD ENTRY, 4 IN MID CABIN, 1 IN AFT ENTRY, OPS NORMAL, REF AMM 33-51-06.
